i'm new here :-) mirtazapine is reason for elevated TSH??

Hy everyone

im so confused,

i take TSH test and my results are 5,340 (0,465-4,68)

( i have most syptoms of hypo)

so i went to the endo doctor today , to do ultrasound and test for ft3 ft4

Well i show my results of TSH , and he told me to put on medicine,

i told him i have also enlarged tongue and spallon, he look it and told me to check later on oral department ( i was confused, bc i was thinking its normal for elevated TSH)

So he check me quick on ultrasound, and told thyroid look fine.

Than i told him ( bc he didnt ask) that i'm taking mirtazapin for the last 2-3 years,

then he went on his computer, ang googled for mirtazapine, hit firts link,

and told me that mirtazapine is causing my elevated TSH , in long term use

and also that in long term use side effect is my bigger and scalloped tongue.

he sending me to neurop... to change my ad, and after 2-3 months

to do tsh and anti bodies...

i'm confused, bc on first he gave me pill to treat thyroid without checking ft4 ft3,

and i'm confused how he say that mirtazapine after long term use is reason for my enlarged tongue?

i can understand that mybe mirtazapine can be reason for my elevated TSH, but i cant find nothing on internet that confirmed that.

so if you have any information , please help

2 Replies

oldestnewest
  • Interesting. I am also on Mirtazapine. Will do a bIt of research and come back to you.

  • Thank you,

    Can I put here link, where he gets information...

    From what I can see on link no study confirmed , that mirtazapine can elevated TSH

    Mini, are you have thyroid issues

You may also like...